MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC MI,4FST,40CM,SS/TUN,7ECO; INTRODUCER, CATHETER

VASCULAR SOLUTIONS LLC MI,4FST,40CM,SS/TUN,7ECO; INTRODUCER, CATHETER
Catalog Number 7262V
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "4f mik sheath separated from hub upon removal.A cutdown was performed to remove remainder of device.".
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint details were reviewed.Customer stated, " 4f mik sheath separated from hub upon removal".No unit was returned for evaluation.It is unknown to what extent and degree of damage was present on the unit.Additional information was requested.A response was received.Surgical cutdown was employed to remove the sheath.Based on the information, the most likely root cause of the issue is undeterminable.Teleflex will continue to monitor similar issues and trends.
 
Event or Problem Description

Brand Name
MI,4FST,40CM,SS/TUN,7ECO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24660110
Report Number2134812-2026-00010
Device Sequence Number5079733
Product Code OFC
UDI-Device Identifier10841156102876
UDI-Public(01)10841156102876(11)250918(17)280918(10)73J2500573(21)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7262V
Device Lot Number73J2500573
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown